Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN Imprimir: 2152-5102
ISSN En Línea: 2152-5110

Volumes:
Volumen 46, 2019 Volumen 45, 2018 Volumen 44, 2017 Volumen 43, 2016 Volumen 42, 2015 Volumen 41, 2014 Volumen 40, 2013 Volumen 39, 2012 Volumen 38, 2011 Volumen 37, 2010 Volumen 36, 2009 Volumen 35, 2008 Volumen 34, 2007 Volumen 33, 2006 Volumen 32, 2005 Volumen 31, 2004 Volumen 30, 2003 Volumen 29, 2002 Volumen 28, 2001 Volumen 27, 2000 Volumen 26, 1999 Volumen 25, 1998 Volumen 24, 1997 Volumen 23, 1996 Volumen 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v26.i3.60
pages 348-356

Concerning the Goodness of Fit of Mathematical Models of the Dynamics of a Ship in Waves

Yu. I. Nechayev
St. Peterburg Marine Engineering Institute, Russia

SINOPSIS

The question of goodness of fit of mathematical models of the dynamics of ships in waves is analyzed. Various approaches to the definition of the restoring moment, physical features of list and capsizing, specifics of computational technology and interpretation of results are discussed. Examples of numerical and experimental assessments of the parameters under study are given.


Articles with similar content:

EDUCATIONAL WORKSHOPS FOR CORRECTING HEAT TRANSFER MISCONCEPTIONS
First Thermal and Fluids Engineering Summer Conference, Vol.7, 2015, issue
Christopher B. Williams, Thomas E. Diller, Christopher F. Cirenza
Prediction of Spacecraft Motion According to a Stochastic Model Based on Differential Transformations
Journal of Automation and Information Sciences, Vol.49, 2017, issue 10
Mikhail Yu. Rakushev
Principles of Mathematical Modeling of Processes of Physicochemical and Biological Self-purification in Aquatic Ecosystems
Hydrobiological Journal, Vol.37, 2001, issue 1
V. I. Lavryk
Computational Complexities of Modeling of Dynamical Systems with Anticipation
Journal of Automation and Information Sciences, Vol.51, 2019, issue 4
S. V. Lazarenko, Alexander S. Makarenko
Modeling of Credit Risks on the Basis of the Theory of Survival
Journal of Automation and Information Sciences, Vol.49, 2017, issue 11
Natalya V. Kuznetsova , Petr I. Bidyuk